Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 20, NWS La Crosse, WI

June 29, 2015Winona County, Minnesota; Buffalo County, La Crosse County, Trempealeau County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Jun 29, 2015, 4:28 PM CDT for Winona County, Minnesota; Buffalo County, La Crosse County, Trempealeau County, Wisconsin. It was in force for 32 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 29, 2015, 4:28 PM CDT (21:28 UTC)
Expired
Jun 29, 2015, 5:00 PM CDT
In force
32 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Winona County, MN, Buffalo County, WI, La Crosse County, WI, Trempealeau County, WI

The radar

The La Crosse radar (KARX), 30 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 29, 4:35 PM CDTHAIL 1.753 N Centerville, WI
Jun 29, 4:38 PM CDTHAIL 0.5Centerville, WI
Jun 29, 4:40 PM CDTHAIL 1.75Centerville, WI
Jun 29, 4:41 PM CDTHAIL 13 Ene Pickwick, MN
Jun 29, 4:42 PM CDTHAIL 0.255 Nw Dakota, MN
Jun 29, 4:48 PM CDTHAIL 11 N Trempealeau, WI
Jun 29, 4:50 PM CDTHAIL 11 Sw Trempealeau, MNREPORTED AT PEROT STATE PARK ALONG WITH GUSTY WINDS
Jun 29, 4:55 PM CDTHAIL 0.752 N Nodine, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 29, 1:57 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 9.5 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2015-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 160 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2015-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
160 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
1297 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

444 
WUUS53 KARX 292128
SVRARX
MNC169-WIC011-063-121-292200-
/O.NEW.KARX.SV.W.0020.150629T2128Z-150629T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
428 PM CDT MON JUN 29 2015

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN WINONA COUNTY IN SOUTHEASTERN MINNESOTA...
  SOUTHERN TREMPEALEAU COUNTY IN WEST CENTRAL WISCONSIN...
  NORTHWESTERN LA CROSSE COUNTY IN WEST CENTRAL WISCONSIN...
  SOUTHEASTERN BUFFALO COUNTY IN WEST CENTRAL WISCONSIN...

* UNTIL 500 PM CDT

* AT 427 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR 
  GALESVILLE...OR 11 MILES EAST OF WINONA...MOVING SOUTH-SOUTHEAST 
  AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  TREMPEALEAU AND GALESVILLE AROUND 435 PM CDT.
  BRICE PRAIRIE AROUND 450 PM CDT.
  DAKOTA AND TOWN OF HOLLAND AROUND 455 PM CDT.
  HOLMEN...ONALASKA AND FRENCH ISLAND AROUND 500 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE DODGE...
ETTRICK...DRESBACH...MINDORO AND LOCK AND DAM 6.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4426 9138 4397 9103 4384 9143 4385 9149
      4413 9164
TIME...MOT...LOC 2127Z 330DEG 23KT 4409 9144 

HAIL...1.00IN
WIND...60MPH
 
$$

ROGERS
2 follow-up statements
607 
WWUS53 KARX 292137
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
437 PM CDT MON JUN 29 2015

MNC169-WIC011-063-121-292200-
/O.CON.KARX.SV.W.0020.000000T0000Z-150629T2200Z/
WINONA MN-TREMPEALEAU WI-LA CROSSE WI-BUFFALO WI-
437 PM CDT MON JUN 29 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHEASTERN WINONA...SOUTHERN TREMPEALEAU...NORTHWESTERN LA
CROSSE AND SOUTHEASTERN BUFFALO COUNTIES...

AT 436 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TREMPEALEAU...
OR 9 MILES NORTHWEST OF HOLMEN...AND IS NEARLY STATIONARY.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...PUBLIC REPORTED GOLF BALL SIZE HAIL 3 MILES NORTH OF 
         CENTERVILLE AT 435 PM CDT. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  BRICE PRAIRIE AND DAKOTA AROUND 455 PM CDT.
  HOLMEN...ONALASKA...TOWN OF HOLLAND AND FRENCH ISLAND AROUND 500 PM
CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE DODGE...
ETTRICK...DRESBACH...MINDORO AND LOCK AND DAM 6.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4426 9138 4397 9103 4384 9143 4385 9149
      4413 9164
TIME...MOT...LOC 2136Z 330DEG 23KT 4405 9141 

HAIL...1.75IN
WIND...60MPH
 
$$

ROGERS
189 
WWUS53 KARX 292147
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
447 PM CDT MON JUN 29 2015

WIC011-292155-
/O.CAN.KARX.SV.W.0020.000000T0000Z-150629T2200Z/
BUFFALO WI-
447 PM CDT MON JUN 29 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BUFFALO COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTHEASTERN MINNESOTA AND WEST CENTRAL WISCONSIN.

LAT...LON 4397 9103 4384 9142 4385 9146 4385 9149
      4403 9159 4403 9156 4404 9157 4407 9155
      4417 9127
TIME...MOT...LOC 2145Z 334DEG 24KT 4398 9138 

$$

MNC169-WIC063-121-292200-
/O.CON.KARX.SV.W.0020.000000T0000Z-150629T2200Z/
WINONA MN-TREMPEALEAU WI-LA CROSSE WI-
447 PM CDT MON JUN 29 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHEASTERN WINONA...SOUTHERN TREMPEALEAU AND NORTHWESTERN LA
CROSSE COUNTIES...

AT 445 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR 
TREMPEALEAU...MOVING SOUTH-SOUTHEAST AT 30 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...PUBLIC. GOLF BALL SIZED HAIL HAS BEEN REPORTED WITH THIS    
         STORM IN THE CENTERVILLE AREA. HAIL UP TO QUARTERS HAVE 
         ALSO BEEN REPORTED EAST OF PICKWICK.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  BRICE PRAIRIE AROUND 450 PM CDT.
  DAKOTA AND TOWN OF HOLLAND AROUND 455 PM CDT.
  HOLMEN...ONALASKA AND FRENCH ISLAND AROUND 500 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
ETTRICK...DRESBACH...MINDORO...LOCK AND DAM 6 AND NODINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4397 9103 4384 9142 4385 9146 4385 9149
      4403 9159 4403 9156 4404 9157 4407 9155
      4417 9127
TIME...MOT...LOC 2145Z 334DEG 24KT 4398 9138 

HAIL...1.75IN
WIND...60MPH
 
$$

ROGERS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 2:30 PM CDT, 1 hour 58 minutes earlier.

Area forecast discussion, Jun 29, 2:30 PM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
230 PM CDT MON JUN 29 2015

.SHORT TERM...(TONIGHT AND TUESDAY)
ISSUED AT 230 PM CDT MON JUN 29 2015

UPPER LEVEL SHORTWAVE TOUGH DROPPING SOUTHWARD ACROSS THE REGION
THIS AFTERNOON...PROVIDING MUCH OF THE FORCING FOR THE ONGOING
SHOWERS AND THUNDERSTORMS. AROUND 2000 J/KG SBCAPE ALONG AND WEST OF
THE MISSISSIPPI RIVER VIA THE RAP TO HELP POWER THE STORMS.
HOWEVER...RAP/HRRR BUFKIT SOUNDINGS CONTINUE TO PAINT A SKINNY CAPE
PROFILE...NOT SUPPORTIVE OF STRONG UPDRAFTS. SHEAR IS A BIT BETTER
COMPARED TO YESTERDAY...BUT STILL RELATIVELY MEAGER. RAP PEGS 0-6KM
SHEAR AT 20-25 KTS...MOST OF WHICH IS IN THE 0-3 KM LAYER. WITH A
RELATIVELY DRY SUB CLOUD LAYER...EXPECT SOME ENHANCED WIND GUSTS
WITH THE STRONGER STORMS. COULD SEE SOME LARGE HAIL...BUT A BUNCH OF
PEA TO 1/2 INCH SIZE MIGHT BE MORE LIKELY. WIND GUSTS UP TO 40-45
KTS ALSO LOOKS REASONABLE. CAN/T RULE OUT SOMETHING HIGHER IF BOWING
SEGMENTS START DEVELOPING. MESO MODELS WERE A BIT BEHIND ON THE
DEVELOPMENT/SPEED OF THE CONVECTION...BUT TRENDS AND LATER RUNS
FAVOR CLEARING THE BULK OF PRECIPITATION SOUTH/EAST OF THE FORECAST
AREA BY 03Z. MAIN STRONG-SEVERE THREAT WOULD BE THROUGH 7-8 PM.

THE UPPER LEVEL TROUGH TAKES A RIGHT TURN AS IT GETS THROUGH THE
FORECAST AREA LATER TONIGHT...TAKING AIM AT THE EASTERN GREAT LAKES.
SHOULD PROVIDE ENOUGH FORCING FOR MORE SHOWERS/STORMS ACROSS EASTERN
WI...AND DEPENDING ON SPEED OF THE SYSTEM...COULD LINGER INTO
WESTERN WI IN THE MORNING. WILL CONTINUE SOME SMALL POPS LATE
OVERNIGHT/EARLY TUE MORNING TO ACCOUNT FOR THIS.

.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 230 PM CDT MON JUN 29 2015

MODELS IN GOOD AGREEMENT WITH A GRADUAL BREAKDOWN OF THE AMPLIFIED
WEST COAST RIDGE...RESULTING IN A CHANGE FROM NORTHWEST FLOW TO MORE
ZONAL FOR THE WEEKEND. GFS/ECMWF/GEM ALSO IN FAVOR OF SHUNTING ANY
RIPPLES ON THE FLOW SOUTH/NORTH...TRENDING TOWARD A DRY STRING OF
DAYS. EVEN WED...WHICH MODELS HAVE BEEN BOUNCING BACK AND FORTH ON
WHETHER TO SPIN A SHORTWAVE ACROSS THE REGION...NOW SUGGEST THE SFC
HIGH WILL WIN OUT...KEEPING THAT PIECE OF ENERGY SOUTHWEST. SOME
SMALL RAIN CHANGES MAY CREEP IN A FEW DAYS BASED ON THE CONSENSUS
SOLUTION...BUT OVERALL...IT LOOKS MORE DRY THAN NOT FROM WED INTO
THE WEEKEND. MONDAY SHOWS SOME POTENTIAL FOR A STORMY DAY...WITH A
COLD FRONT DROPPING ACROSS THE UPPER MISSISSIPPI RIVER VALLEY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1233 PM CDT MON JUN 29 2015

FOCUS IS ON POSSIBLE SEVERE THUNDERSTORMS THIS AFTERNOON AS A MID-
LEVEL TROUGH DROPS THROUGH THE REGION. MAINLY VFR CONDITIONS
EXPECTED BETWEEN THUNDERSTORMS...DETERIORATING INTO IFR TEMPORARILY
IN THE 21-23Z TIME FRAME. ALSO...WATCH FOR STRONG MICROBURST TYPE
WINDS WITH THESE STORMS. LOOK FOR THE CONVECTION TO CLEAR SOUTHEAST
OF THE KRST/KLSE TAF SITES AROUND 01-02Z. LOOKS LIKE STRATUS/FOG
WITH SETUP UP AGAIN EARLY TUESDAY MORNING...SIMILAR TO THIS MORNING.
LOOKING FOR KRST TO SLIP INTO IFR AFTER 07Z AND KLSE AROUND 09Z.
PLAN ON IMPROVEMENT INTO VFR RANGE AGAIN AFTER 14Z.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

SHORT TERM...RIECK
LONG TERM....RIECK
AVIATION.....DAS
Hazardous weather outlook, Jun 29, 11:45 AM CDT, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
1145 AM CDT MON JUN 29 2015

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-301000-
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
1145 AM CDT MON JUN 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA...
SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL MOVE SOUTH ACROSS THE AREA. A FEW STRONG TO
SEVERE STORMS ARE POSSIBLE...MAINLY NORTH OF INTERSTATE 90 AND
BETWEEN 2 AND 8 PM. HAIL AND STRONG WIND GUSTS ARE THE MAIN
THREATS. HEAVY DOWNPOURS ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE POSSIBLE FROM TIME TO TIME FOR MUCH OF TUESDAY
AFTERNOON THROUGH SUNDAY. THE RISK OF SEVERE WEATHER APPEARS LOW
AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

A FEW SPOTTER GROUPS COULD BE NEEDED THIS AFTERNOON AND EARLY EVENING.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

RIECK

In the hours before

Local storm report, Jun 29, 3:58 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION
NATIONAL WEATHER SERVICE LA CROSSE WI
358 PM CDT MON JUN 29 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     HAIL             3 NNE FOUNTAIN CITY     44.16N 91.67W
06/29/2015  E0.00 INCH       BUFFALO            WI   PUBLIC

            THE PREVIOUS REPORT OF HAIL WAS AN ERROR.

&&

DB
Local storm report, Jun 29, 3:58 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
358 PM CDT MON JUN 29 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     HAIL             3 NNE FOUNTAIN CITY     44.16N 91.67W
06/29/2015  E0.88 INCH       BUFFALO            WI   PUBLIC

&&

DB
Local storm report, Jun 29, 4:04 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
404 PM CDT MON JUN 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             ARCADIA                 44.25N 91.49W
06/29/2015  E1.50 INCH       TREMPEALEAU        WI   BROADCAST MEDIA

            RELAYED FROM WEAU TELEVISION FROM VIEWER

&&

SHEA
Special weather statement, Jun 29, 4:14 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
414 PM CDT MON JUN 29 2015

WIZ017-029-032>034-041>044-292300-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-
INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE...
BLACK RIVER FALLS...LA CROSSE...SPARTA/TOMAH...MAUSTON
414 PM CDT MON JUN 29 2015

...THUNDERSTORMS BECOMING MORE NUMEROUS...

THUNDERSTORMS CONTINUE TO DEVELOP AND MOVE SOUTHWARD ACROSS
NORTH-CENTRAL AND WESTERN WISCONSIN LATE THIS AFTERNOON. COVERAGE
WILL CONTINUE TO INCREASE NORTH OF I-90 THROUGH 6 PM.

SOME OF THE STORMS WILL BE STRONG...PRODUCING 1/2 INCH HAIL AND
WIND GUSTS TO 40 MPH. HEAVY DOWNPOURS CAN ALSO BE EXPECTED.

THERE IS THE POTENTIAL FOR A FEW SEVERE STORMS...WITH OVER 1 INCH
HAIL THE MAIN THREAT.

IF A STORM APPROACHES...SEEK SHELTER INSIDE.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM.
Local storm report, Jun 29, 4:25 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
425 PM CDT MON JUN 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             4 N CENTERVILLE         44.13N 91.45W
06/29/2015  E0.50 INCH       TREMPEALEAU        WI   PUBLIC

&&

SHEA
Local storm report, Jun 29, 4:27 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
427 PM CDT MON JUN 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     HAIL             4 N CENTERVILLE         44.13N 91.45W
06/29/2015  E0.50 INCH       TREMPEALEAU        WI   PUBLIC

&&

SHEA

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 4:57 PM CDTSevere Thunderstorm WarningARXHouston, Winona33 min
Jun 29, 5:20 PM CDTSevere Thunderstorm WarningARXHouston55 min
Jun 29, 6:22 PM CDTSpecial Weather StatementARXFillmore, Houston, Wabasha, Winona23 min
Jun 29, 6:53 PM CDTSpecial Weather StatementARXHouston37 min
Jun 29, 2:31 PM CDTSpecial Weather StatementARXTaylor44 min
Jun 29, 2:35 PM CDTSpecial Weather StatementARXBuffalo25 min
Jun 29, 2:59 PM CDTSpecial Weather StatementARXJackson, Trempealeau46 min
Jun 29, 3:09 PM CDTSpecial Weather StatementARXClark, Taylor21 min
Jun 29, 3:24 PM CDTSevere Thunderstorm WarningARXBuffalo, Jackson, Trempealeau51 min
Jun 29, 3:40 PM CDTSpecial Weather StatementARXClark65 min
Jun 29, 3:48 PM CDTSpecial Weather StatementARXJackson, Trempealeau27 min
Jun 29, 6:06 PM CDTSevere Thunderstorm WarningARXCrawford54 min
Jun 29, 6:40 PM CDTSevere Thunderstorm WarningARXCrawford, Grant50 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2015Severe Thunderstorm Warnings in Minnesota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.